sexologist-icon
Discharge of semen
From last Wednesday,  Continuously the semen is getting discharges... Its over flowing all the time... I have consulted a doctor in practo and suggested to take a urinw test and b-co Plex tablets... But is there any way that this could be stopped naturally.. no I get courses before... I'm feeling pain in the bottom part of the penis... And due to continuous release the scrotum also is paining a little bit at times...
84 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Spermatorrhea or dhaat roga. excessive masturbation in past may leads to the damage of nerves supplying penis..which in future leads to leakage of sperm or dhaat roga, weak erection or erectile dysfunction, shrinkage of penis, low sexual stamina etc....Don't worry in ayurveda there are some very effective medicines which are natural testosterone booster. And work very efficiently to cure your problem. I suggest you for ayurveda Vaajikaran treatment. As per Ayurveda Vaajikaran is meant to rejuvenate and improve complete sexual health.  Ayurveda medicines are very efficient and potent for your problem. Within 20 to 30 days you will notice the improvement. Nerves supplying penis would rejuvenate and strong musculature of penis would also be achieved. Maximum 3 months is almost enough to get rid of your sexual problem. With ayurveda medicines your whole reproductive system will strengthen i.e. The vessels supplying penis and the musculature of penis would be strengthened. I would need to enquire about whole of your symptoms, detail history. You can consult us online through this platform .and medicines will be sent to you by courier. Gud luck .may god give you all wellness.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Its UTI ? Hi Don't worry There r ways and means to overcome this problem Take proper consult Will help u online chat option through practo.
Next Steps
chat online
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
i have best treatment for pme chat online
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Probably you are suffering from urinary tract infection ,so you are feeling pain and whitish coloured urine
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.